MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0406-650-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient sustained and burn from the grounding pad.It should be noted that the procedure was completed successfully, with no medical intervention or surgical delays.We have contacted the customer multiple times to get additional information but have not received a response to date.
 
Additional Manufacturer Narrative
H3 other text : discarded by customer.
 
Additional Manufacturer Narrative
The quality investigation is complete.Discarded by customer.
 
Event or Problem Description

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17099556
Report Number3015967359-2023-01258
Device Sequence Number1988858
Product Code GEI
UDI-Device Identifier35060842920023
UDI-Public35060842920023
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K900332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown